# SDR IPXA2020072258088

- Difficulty date: July 22, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB29187
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LEFT WING FIXED L/E LOWER SPAR CAP RIB STIFFENER CRACKED AT AFT END OF THE NR 8 SLAT TRACK.  REMOVED AND REPLACED THE STIFFENER IAW SRM 51-31-01, AND SRM 51-35-01. MINOR.
